Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2007
[Acute generalized exanthematous pustulosis with confirmed type IV allergy. Report of 3 cases].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gensch K, Hodzic-Avdagic N, Megahed M, Ruzicka T, Kuhn A
Аннотация
Acute generalized exanthematous pustulosis (AGEP) is characterized by an acute disseminated eruption of multiple, non-follicular pustules. In addition, it can be associated with fever, elevated erythrocyte sedimentation rate, and leukocytosis. The pathogenesis of AGEP is still unknown; however, medications appear a likely cause in most cases. We report on 3 patients with AGEP demonstrating characteristic clinical and histologic features after taking amoxicillin, ampicillin, or diltiazem. All patients had positive patch test reactions to the suspected drugs.